# SDR COMA2010012950026

- Difficulty date: January 29, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 23,646 hours, 20,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 23,646 hours, 20,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 CAP ANGLE CRACKED AT RBL 18.00.  REPAIRED FS 559 CAP ANGLE AT RBL 18.00 IAW REO 601R-53-41-260 REV D AND DEVIATION 601R-53-41-609 REV B.
